# SDR RU3A2019062413025

- Difficulty date: June 13, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 5,654 hours, 2,236 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OXY LOW PRESS CAUTION. 800 PRESS ON GAUGE.  FOUND OXYGEN SYSTEM LEVEL LOW.  RESOLVED ISSUE BY SERVICING OXYGEN SYSTEM.
